# SDR ASAA9810092

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, FOUND CORROSION IN THE LOWER FORWARD FLANGE OF THE FLOORBEAM AT STATION 787 FROM CENTERLINE TO RBL 63.  REPAIRED PER EA 5310-01597.  (M)
